# SDR 9513309607

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK, FOUND HORIZONTAL STIFFENER TO FRAME CRACKED AT FS 996 AFT PRESSURE BULKHEAD.  FABRICATED AND INSTALLED REPAIR ANGLE PER EA 96-098097.
